Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 27, 2011, 1:43 PM EDT for Bladen County, Columbus County, Pender County, North Carolina. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 1:43 PM EDT (17:43 UTC)
- Expired
- Jun 27, 2011, 2:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Columbus County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 64 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:11 PM EDT | TSTM WND DMG | Kelly, NC | WECT REPORTS MULTIPLE TREES DOWN ABOUT THREE QUARTERS OF A MILE FROM THE INTERSECTION OF HIGHWAY 210 AND 53 NEAR KELLY. SOME TREES WERE UPROOTED AND SOME WERE SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2020 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS52 KILM 271743
SVRILM
NCC017-047-141-271845-
/O.NEW.KILM.SV.W.0104.110627T1743Z-110627T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
143 PM EDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PENDER COUNTY IN SOUTHEAST NORTH CAROLINA
SOUTHEASTERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
NORTHEASTERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 245 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR KELLY...OR 21 MILES
SOUTHEAST OF ELIZABETHTOWN...AND MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
ROWAN...
POINT CASWELL...
ROOKS...
WARDS CORNER...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3445 7791 3433 7834 3449 7844 3458 7826
3457 7825 3460 7822 3469 7805
TIME...MOT...LOC 1743Z 244DEG 9KT 3445 7829
$$
152 follow-up statements
739
WWUS52 KILM 271812
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
212 PM EDT MON JUN 27 2011
NCC017-047-141-271845-
/O.CON.KILM.SV.W.0104.000000T0000Z-110627T1845Z/
COLUMBUS NC-BLADEN NC-PENDER NC-
212 PM EDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WESTERN PENDER...SOUTHEASTERN BLADEN AND NORTHEASTERN COLUMBUS
COUNTIES...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POINT CASWELL...OR 17
MILES WEST OF BURGAW...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATKINSON...
ROOKS...THE BOROUGH...CURRIE...MALPASS CORNER...LONG CREEK...
MONTAGUE...WARDS CORNER AND PENDERLEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3445 7791 3433 7834 3449 7844 3458 7826
3457 7825 3460 7822 3469 7805
TIME...MOT...LOC 1813Z 244DEG 9KT 3448 7821
$$
15367
WWUS52 KILM 271835
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
235 PM EDT MON JUN 27 2011
NCC017-047-141-271845-
/O.EXP.KILM.SV.W.0104.000000T0000Z-110627T1845Z/
COLUMBUS NC-BLADEN NC-PENDER NC-
235 PM EDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PENDER...SOUTHEASTERN
BLADEN AND NORTHEASTERN COLUMBUS COUNTIES WILL EXPIRE AT 245 PM
EDT...
AT 234 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3445 7791 3433 7834 3449 7844 3458 7826
3457 7825 3460 7822 3469 7805
TIME...MOT...LOC 1835Z 244DEG 9KT 3450 7815
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:25 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 27, 11:25 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1125 AM EDT MON JUN 27 2011 .SYNOPSIS... A SUMMERTIME AIR MASS WILL PREVAIL AS BERMUDA HIGH PRESSURE EXTENDS INTO THE AREA THROUGH TUESDAY. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST ON TUESDAY INTO WEDNESDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. THIS FRONT SHOULD PUSH SOUTH OF THE AREA BY THURS AS HIGH PRESSURE BUILDS FROM THE NORTH AND HOLDS OVER THE AREA THROUGH MOST OF THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 11 AM MONDAY...QUIET CONDITIONS THIS MORNING ARE EXPECTED TO BECOME ACTIVE EARLY THIS AFTN AND EVE AS CONVECTION BECOMES WIDESPREAD ACROSS THE CWA. TEMPERATURES RAPIDLY HEATING UP THIS MORNING HAVE FORCED MINOR TWEAKS TO TEMP GRIDS...AND HAVE ALSO SLOWED ONSET OF TSTMS BASED OFF CURRENT TRENDS. OTRW NO MAJOR CHANGES FOR THIS UPDATE. AS FAR AS CONVECTION CONCERN TODAY...PARAMETERS CONTINUE TO LOOK GOOD FOR WIDESPREAD ACTIVITY. LIMITING FACTOR WILL CONTINUE TO BE ONLY MARGINAL MID LEVEL LAPSE RATES AS EVIDENCED BY BOTH 12Z MHX AND CHS SOUNDINGS...HOWEVER OTHER INDICIES FAVOR TSTM DEVELOPMENT THIS AFTN. TEMPERATURES IN THE LOW TO MID 90S AND DEWPOINTS IN THE LOW 70S WILL PRODUCE SBCAPE VALUES OF 2000 TO 3000 WHICH SHOULD BE TAPPED BY PARCELS. ADDITIONALLY...THERE WILL BE A NUMBER OF MESOSCALE BOUNDARIES WHICH WILL ASSIST IN LIFTING PARCELS THIS AFTN. CONVECTION WILL LIKELY FIRST INITIATE ALONG THE SEA BREEZE...AND THEN LATER DURING THE AFTN ON ANY RESIDUAL BOUNDARIES FROM CONVECTION THAT OCCURRED NEAR THE REGION LAST NIGHT. ON TOP OF THAT...ONCE STORMS GET GOING THEY WILL BE SLOW MOVING PULSE TYPE...WHICH MEANS THAT OUTFLOWS FROM DISSIPATING STORMS AND STORM MERGERS WILL ALSO ACT TO TRIGGER ADDITIONAL CONVECTION SO MULTICELL COMPLEXES ARE LIKELY AT TIMES. DCAPE APPROACHING 1000...SURFACE TO 600 MB THETA-E DIFFERENCES NEAR 25 K...AND INVERTED V TYPE PROFILES FAVOR CONVECTIVE DOWNBURSTS...AND ALTHOUGH WIDESPREAD SEVERE IS NOT ANTICIPATED SOME SEVERE WIND GUSTS ARE POSSIBLE. VERY SLOW MOVING STORMS AND WARM CLOUD DEPTH OF NEARLY 10 KFT FAVOR HEAVY DOWNPOURS AS WELL. ALTHOUGH IT IS IMPOSSIBLE TO PINPOINT EXACTLY WHERE TSTMS WILL OCCUR ATTM...THERE IS A GOOD CHANCE FOR WIDESPREAD ACTIVITY TODAY AND HAVE CARRIED HIGH CHANCE POP THROUGH THE AFTN. TEMPERATURES WILL REMAIN HOT...ABOVE 90 EVERYWHERE BUT THE BEACHES AND MID 90S ACROSS MOST OF THE AREA. THIS COMBINED WITH DEWPOINTS IN THE 70S WILL PRODUCE HEAT INDICIES OF 100 TO 103 ACROSS A LOT OF THE AREA. MINS TONIGHT WILL CONTINUE WELL ABOVE CLIMO...LOW TO MID 70S FOR THE ENTIRE AREA. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 3 AM MONDAY...SOUTHERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT ON TUESDAY. COLD FRONT SHOULD REACH THE MOUNTAINS BY AFTERNOON WITH A MOIST UNSTABLE AIR MASS AHEAD OF IT . EXPECT INITIAL CONVECTIVE DEVELOPMENT WITH BEST CONVERGENCE ALONG SEA BREEZE BOUNDARY LOCALLY. ANY SHWRS/TSTMS SHOULD REMAIN WEST OF CWA UNTIL LATE DAY TUES WHEN FRONT PUSHES EAST AND SHORTWAVE MOVES THROUGH AREA. THIS SHORTWAVE WILL MOVE THROUGH TUES NIGHT INTO WED MORNING WHICH WILL HELP TO PRODUCE MORE WIDESPREAD SHWRS/TSTMS ACROSS AREA. PCP WATER VALUES REACH OVER 2 INCHES AND FOLLOWING THE AXIS OF GREATEST VALUES....WOULD EXPECT ACTIVITY TO MOVE THROUGH WESTERN PORTION OF CWA TUES EVENING REACHING THE COAST AROUND MIDNIGHT AND OFF SHORE BY WED MORNING. AS SHORTWAVE MOVES OFF SHORE WINDS ALOFT VEER AROUND TO THE W-NW WHILE SURFACE BOUNDARY GETS HUNG UP TO THE WEST. SEA BREEZE WILL HELP TO MASK PROGRESSION OF FRONTAL BOUNDARY. AS SEA BREEZE DEVELOPS WED...SHOULD SEE ANOTHER ROUND OF CONVECTION ASSOCIATED WITH SFC FRONT AND SEA BREEZE BOUNDARY. BY WED NIGHT INTO THURS DEEP LAYER NW FLOW WILL BRING DRIER AIR IN THROUGHOUT THE LOW TO MID LEVELS AS COLD FRONT PROGRESSES TOWARD THE COAST. PCP WATER VALUES DROP TO DOWN TO 1.5 INCHES OR LESS BY END OF THURS MORNING. MAX TEMPS WILL REMAIN WITHIN A COUPLE OF DEGREES OF CLIMO...AROUND 90...BUT OVERNIGHT LOWS WILL REMAIN ABOVE NORMAL IN A MOIST SUMMER TIME AIR MASS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 3 AM MONDAY...HIGH PRESSURE WILL BUILD IN BEHIND COLD FRONT ON THURS. DRIER AIR WILL MOVE IN THROUGH THE LOW TO MID LEVELS OF THE ATMOSPHERE IN A DEEPER LAYER NW-N FLOW AS SHORTWAVE EXITS THE COAST. COLD FRONT MAKES A RUN FOR THE COAST EARLY THURS AS WINDS VEER AROUND TO THE NORTH. GFS SHOWING PCP WATER VALUES DOWN LESS THAN AN INCH BY THURS AFTN. MAY SEE SOME RESIDUAL MOISTURE FROM PREVIOUS CONVECTION HELPING TO PRODUCE CU ON THURS AND WILL LEAVE VERY LOW END CHC OF SHWRS FOR THURS. OVERALL WILL SEE A DRIER AIR MASS IN PLACE THROUGH MOST OF THE EXTENDED. WINDS WILL CONTINUE TO VEER AROUND TO THE E-SE AND EVENTUALLY SOUTH BY SAT BUT SHOULD SEE A FEW DRY DAYS WITH MORE IN THE WAY OF ISOLATED CONVECTION AT BEST. MAY NOT SEE MUCH IN THE WAY OF SHWR ACTIVITY FROM THURS THROUGH SAT WITH A SLIGHTLY BETTER CHC BY THE END OF THE WEEKEND AS MID TO UPPER RIDGE BUILDS IN FROM THE WEST WHICH SHOULD HOLD ALL SHORTWAVES TO THE NORTH AND PUT A LID ON CONVECTION THROUGH MUCH OF THE PERIOD. H5 HEIGHTS WILL BE ON THE INCREASE AS WELL AS 850 TEMPS. GFS SHOWING 850 TEMPS DOWN TO 15 C BY THURS AFTN BUT THEY REBOUND RAPIDLY UP TO 21 C BY LATE SAT AS RIDGE BUILDS IN ALOFT. THEREFORE EXPECT TEMPS TO START OUT AT OR BELOW CLIMO ON THURS BUT REACHING INTO THE 90S THROUGH MOST OF THE PERIOD. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... AS OF 12Z...MAIN FORECAST CONCERN WILL BE POTENTIAL CONVECTION THIS AFTERNOON. WITH MODELS SHOWING GOOD INSTABILITY...REMNANT BOUNDARIES FROM PREVIOUS CONVECTION AND DEVELOPING SEA BREEZE COULD TRIGGER STORM ACTIVITY. ANY STORMS THAT DEVELOP WILL CAUSE STRONG AND GUSTY WINDS ALONG WITH BRIEF PERIODS OF LOWERED VSBYS...POSSIBLE IFR...WITHIN HEAVIEST RAINFALL. KEEPING VCSH/VCTS FOR NOW AS TIMING AND COVERAGE IS HARD TO DETERMINE ATTM. SEA BREEZE WILL ONCE AGAIN DEVELOP AND PUSH INLAND...ALLOWING FOR SOUTHERLY FLOW AROUND 10-15 KTS THROUGHOUT THE DAY. OVERNIGHT...CURRENT MODEL SOUNDINGS SHOW SIGNS OF A POSSIBLE STRATUS LAYER AT THE COASTAL TERMINALS. HOWEVER...NOCTURNAL LLJ COULD KEEP VFR TO RULE. WILL LEAVE OUT MENTION IN TAFS AND UPDATE WITH LATER ISSUANCES. EXTENDED OUTLOOK...ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE EACH AFTERNOON THROUGH THURSDAY. VFR FRIDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 11 AM MONDAY...2 TO 3 FT SEAS WILL INCREASE TO 3 TO 4 FT AS WINDS PICK UP THIS AFTN. AN ISOLATED 5 FT WAVE WILL BE POSSIBLE TONIGHT ACROSS THE OUTER WATERS...BUT FOR THE MOST PART SEAS SHOULD REMAIN FAIRLY PERSISTENT AT 3 TO 4 FT. VERY WEAK SWELL UNDERLYING THE WIND WAVE WILL BE MASKED SO WAVE PERIODS WILL PERSIST IN THE 5 TO 6 SEC RANGE THROUGH THE NEAR TERM. WINDS WILL BE PREDOMINANTLY FROM THE S/SW INCREASING TO 15 TO 20 KTS BY THIS EVE AND CONTINUING THROUGH THE OVERNIGHT. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 3 AM MONDAY...GRADIENT WILL TIGHTEN ON TUES BETWEEN BERMUDA HIGH AND APPROACHING COLD FRONT. INCREASING SW WINDS UP AROUND 20 KTS ON TUES WILL DRIVE THE SEAS UP TOWARD SCA THRESHOLDS. EXPECT SEAS IN THE 4 TO 5 FT RANGE MOST WATERS WITH SOME 6 FTERS IN OUTER WATERS. SEAS SHOULD PEAK WED MORNING BEFORE DECREASING IN A MORE OFF SHORE FLOW AS WINDS VEER AROUND BEHIND COLD FRONT BY WED NIGHT INTO EARLY THURS. LONG TERM /THURSDAY THROUGH FRIDAY/... AS OF 3 AM MONDAY...WINDS WILL VEER AROUND FROM THE NORTH TO NE AS HIGH PRESSURE BUILDS DOWN FROM THE NORTH THURS INTO FRI. BY END OF PERIOD WINDS WILL COME BACK AROUND TO THE S-SW AS BERMUDA HIGH PRESSURE TAKES CONTROL ONCE AGAIN. GRADIENT FLOW WILL BASICALLY REMAIN 15 KTS OR LESS WITH GREATEST WINDS IN SEA BREEZE EACH AFTN NEAR SHORE. SEAS WILL REMAIN 3 FT OR LESS THROUGH MOST OF THE PERIOD. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...JDW SHORT TERM...RGZ LONG TERM...RGZ AVIATION...ECT
Hazardous weather outlook, Jun 27, 12:34 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1234 PM EDT MON JUN 27 2011 NCZ105-106-281645- INLAND PENDER-COASTAL PENDER- 1234 PM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE AIR QUALITY WILL REMAIN VERY UNHEALTHY DUE TO THE FIRE IN THE HOLLY SHELTER GAME LAND. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED FLOODING. ISOLATED THUNDERSTORMS MAY BRIEFLY REACH SEVERE LEVELS THIS AFTERNOON AND EVENING. HEAT INDICES WILL BE NEAR OR JUST OVER 100 DEGREES FOR SEVERAL HOURS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A CODE RED AIR QUALITY ACTION DAY FOR FINE PARTICULATES EXISTS ON TUESDAY. DENSE SMOKE AND VERY UNHEALTHY AIR QUALITY MAY PERSIST FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ107-108-281645- INLAND NEW HANOVER-COASTAL NEW HANOVER- 1234 PM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AIR QUALITY WILL REMAIN UNHEALTHY ACROSS NORTHERN PORTIONS OF THE COUNTY. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED FLOODING. ISOLATED THUNDERSTORMS MAY BRIEFLY REACH SEVERE LEVELS THIS AFTERNOON AND EVENING. HEAT INDICES WILL BE NEAR OR JUST OVER 100 DEGREES FOR SEVERAL HOURS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE AIR QUALITY MAY REMAIN UNHEALTHY ACROSS PORTIONS OF THE COUNTY FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ087-096-099-109-110-SCZ017-023-024-032-033-039-053>056-281645- ROBESON-BLADEN-COLUMBUS-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 1234 PM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED FLOODING. ISOLATED THUNDERSTORMS MAY BRIEFLY REACH SEVERE LEVELS THIS AFTERNOON AND EVENING. HEAT INDICES WILL BE NEAR OR JUST OVER 100 DEGREES FOR SEVERAL HOURS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AMZ250-252-254-256-281645- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1234 PM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS MAY AFFECT PORTIONS OF THE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. 17
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:03 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 47 min |
| Jun 27, 2:02 PM EDT | Severe Thunderstorm Warning | ILM | Bladen | 41 min |
| Jun 27, 2:18 PM EDT | Special Weather Statement | ILM | Columbus | 57 min |
| Jun 27, 2:23 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 35 min |
| Jun 27, 2:30 PM EDT | Special Weather Statement | ILM | Pender | 60 min |
| Jun 27, 3:30 PM EDT | Special Weather Statement | ILM | Bladen | 60 min |
| Jun 27, 4:01 PM EDT | Areal Flood Advisory | ILM | Bladen, Columbus | 97 min |
| Jun 27, 4:06 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 54 min |
| Jun 27, 4:36 PM EDT | Special Weather Statement | ILM | Bladen | 54 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.